# SDR 0524070157

- Difficulty date: May 24, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N575ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0157
- Aircraft time: 5,090 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Tail Servo
- Part time: 1,276 hours
- Component: Actuator
- Component part number: L673M40A1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARING WORN AND LEAKING FLUID.
